# SDR UIEA2025041800549

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 97,157 hours, 27,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 LOWER EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.( FOUND R1 EMERGENCY EXIT SIGN LIGHT PLATE DISCONNECTED IAW WDM 33-51-14. RESECURED CONNECTOR AND LIGHT OPS CHECK GOOD IAW B767 AMM 33-51-09. )
